JournalsprimsVol. 9, No. 3pp. 649–673

On the Asymptotic Behavior of the Solutions of Some Third and Fourth Order Non-Autonomous Differential Equations

  • Tadayuki Hara

    Osaka University, Japan
On the Asymptotic Behavior of the Solutions of Some Third and Fourth Order Non-Autonomous Differential Equations cover
Download PDF

Cite this article

Tadayuki Hara, On the Asymptotic Behavior of the Solutions of Some Third and Fourth Order Non-Autonomous Differential Equations. Publ. Res. Inst. Math. Sci. 9 (1973), no. 3, pp. 649–673

DOI 10.2977/PRIMS/1195192447